Alert archive / Iowa / Tornado Warnings in 2022

Tornado Warning 20, NWS Quad Cities, IA

July 5, 2022Buchanan County, Iowa

NWS Quad Cities, IA issued this tornado warning at Jul 5, 2022, 8:42 PM CDT for Buchanan County, Iowa. It was in force for 48 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2022, 8:42 PM CDT (01:42 UTC)
Expired
Jul 5, 2022, 9:30 PM CDT
In force
48 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Buchanan County, IA

The radar

The Quad Cities radar (KDVN), 147 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 8:44 PM CDTTORNADO2 Ese Fairbank, IAEMERGENCY MANAGEMENT REPORTED A BRIEF TORNADO IN AN OPEN FIELD, JUST EAST OF FAIRBANK. THERE WAS NO OBSERVED DAMAGE TO ASSIGN AN EF-SCALE RATING.
Jul 5, 8:47 PM CDTFUNNEL CLOUD5 Sse Hazleton, IAOBSERVED BY SPOTTER BETWEEN INDEPENDENCE AND QUASQUETON LOOKING WEST ABOUT 3 TO 4 MILES.
Jul 5, 8:50 PM CDTFUNNEL CLOUD2 S Winthrop, IAOBSERVED SOUTHWEST OF THIS LOCATION POSSIBLY NEAR ROWLEY.
Jul 5, 8:51 PM CDTTSTM WND GST 701 Wnw Independence, IAESTIMATED GUSTS OF 60-70.
Jul 5, 8:55 PM CDTTSTM WND DMG1 Wnw Independence, IA6 TO 8 INCH TREE BRANCH DOWN.
Jul 5, 8:55 PM CDTTSTM WND GST 52Independence Airport, IAMEASURED GUST OF 52 MPH.
Jul 5, 9:00 PM CDTTORNADO1 W Winthrop, IACORRECTED TIME. VIDEO FROM A WINTHROP FIRE DEPARTMENT SPOTTER CAPTURED A BRIEF TORNADO JUST WEST OF WINTHROP. THE TORNADO OCCURRED IN OPEN FARM LAND, AND THERE WAS NO OBSERVABLE DAMAGE TO ASSIGN AN EF-SCALE RATING. TIME ESTIMATED BY RADAR. ASSISTANCE FROM BUCH
Jul 5, 9:04 PM CDTTSTM WND GST 601 Ese Independence, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 4:34 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2022-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2613 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2022-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2613 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1615 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

308 
WFUS53 KDVN 060142
TORDVN
IAC019-060230-
/O.NEW.KDVN.TO.W.0020.220706T0142Z-220706T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
842 PM CDT Tue Jul 5 2022

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Buchanan County in northeastern Iowa...

* Until 930 PM CDT.

* At 842 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Littleton, or 7 miles northwest of Independence,
  moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Weather spotters reported funnel cloud.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Independence and Buchanan County Fairgrounds around 850 PM CDT.
  Jakway Park around 855 PM CDT.
  Winthrop and Quasqueton around 900 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Winthrop Golf Course and Monti.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4262 9161 4235 9160 4246 9207 4247 9206
      4247 9208 4264 9208
TIME...MOT...LOC 0142Z 285DEG 38KT 4255 9198 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Gibbs
3 follow-up statements
822 
WWUS53 KDVN 060154
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
854 PM CDT Tue Jul 5 2022

IAC019-060230-
/O.CON.KDVN.TO.W.0020.000000T0000Z-220706T0230Z/
Buchanan IA-
854 PM CDT Tue Jul 5 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR CENTRAL
BUCHANAN COUNTY...
        
At 854 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Independence, moving east at 40 mph.

HAZARD...Tornado.

SOURCE...Weather spotters reported a funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Winthrop and Quasqueton around 900 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Winthrop Golf Course and Monti.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4262 9161 4235 9160 4244 9198 4248 9199
      4250 9200 4264 9203
TIME...MOT...LOC 0154Z 291DEG 36KT 4245 9184 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Gibbs
061 
WWUS53 KDVN 060215
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
915 PM CDT Tue Jul 5 2022

IAC019-060230-
/O.CON.KDVN.TO.W.0020.000000T0000Z-220706T0230Z/
Buchanan IA-
915 PM CDT Tue Jul 5 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHEASTERN BUCHANAN COUNTY...
    
At 915 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Robinson, or 8 miles southwest of Manchester, moving
east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Buchanan County, including the following locations...
Monti, Winthrop Golf Course and Jakway Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4262 9161 4235 9160 4240 9183 4248 9186
      4253 9186 4263 9187
TIME...MOT...LOC 0215Z 285DEG 38KT 4239 9155 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Gibbs
616 
WWUS53 KDVN 060223
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
923 PM CDT Tue Jul 5 2022

IAC019-060233-
/O.EXP.KDVN.TO.W.0020.000000T0000Z-220706T0230Z/
Buchanan IA-
923 PM CDT Tue Jul 5 2022

...THE TORNADO WARNING FOR NORTHEASTERN BUCHANAN COUNTY WILL EXPIRE
AT 930 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Iowa.

LAT...LON 4262 9161 4235 9160 4240 9183 4248 9186
      4253 9186 4263 9187
TIME...MOT...LOC 0223Z 285DEG 38KT 4237 9146 

$$

Ervin

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jul 5, 6:40 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jul 5, 6:40 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
640 PM CDT Tue Jul 5 2022

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 306 PM CDT Tue Jul 5 2022

18z data has a stationary front running from the NE/SD border east
across northern Iowa and along the WI/IL border. A more subtle
boundary was located roughly along the I-80 corridor as noted by the
pooling of dew points. Dew points were mainly in the 70s across the
Midwest with 60s across the northern parts of Wisconsin, Minnesota
and into North Dakota.

&&

.SHORT TERM...(This Evening through Wednesday)
ISSUED AT 306 PM CDT Tue Jul 5 2022

The overall forecast through tonight is tied to what the storm
complex in South Dakota does.

Satellite data clearly shows the elevated 850mb front that runs
along the MN/IA border into southern Wisconsin. The storm complex
over South Dakota should run roughly along this boundary this
afternoon and tonight. Temperature profiles of the atmosphere
suggest the storm complex should gradually weaken as it moves east.

That being said convection is expected to develop along or south of
the elevated front during peak heating late this afternoon.

Thus isolated to low end scattered storms should be seen north of
highway 30 late this afternoon and evening.

Starting around sunset or shortly after the Dakota storm complex
should side swipe areas north of the highway 30 corridor. Wind gusts
up to 50 mph from the stronger storms are very possible with brief
heavy rainfall.

The question then becomes the storm evolution along the outflow
boundary from the storm complex. Storm scale dynamics (which are not
resolvable by the numerical models) may allow storms to repeat over
small areas and create extremely localized heavy rain. If this
occurs then very localized flash flooding may occur north of highway
30.

Right now no flood watch will be issued. The reasons being are 1)
the northern third of the area is on the edge of the potentially
heavier rainfall, and 2) the risk is extremely localized and
dependent upon how storms interact and evolve. If the signal becomes
more clear this evening then a flood watch may be needed.

On Wednesday morning cloud cover and lingering showers will help
keep temperatures down over much of the area. The exception would be
the south third of the area where heat index values of 100 to 105
are possible. Any heat headlines for Wednesday will be determined by
the overnight shift.

There is a potential break in the rainfall across the area during
the morning and early afternoon hours before diurnal convection
develops.

.LONG TERM...(Wednesday Night through Tuesday)
ISSUED AT 306 PM CDT Tue Jul 5 2022

[Key Messages]

1) Chances of showers and storms persist through Friday, some severe

2) Heat and humidity continues through Friday; returns again next
week

[Discussion]

As mentioned in the previous discussion, the overall large-scale
flow pattern across the CONUS is progged to change little over the
coming week. Expensive high pressure will remain in place from the
southern Pacific coast to the southeast U.S. through the early
weekend. By early next week, the center of this high aloft is
forecast to retrograde back west into the Four Corners region, and
will remain in place here through mid next week.

Through the remainder of the work week, expect continued very warm
and humid conditions with daily chances of showers and thunderstorms
as we remain locked in a zonal to northwest flow aloft with
continued embedded shortwaves. Some storms are likely to become
severe with plentiful instability to tap into and around 30-40 knots
of vertical shear. The Storm Prediction Center maintains a Level 1
(marginal) risk for severe storms Wednesday and Thursday.

We will dry out for much of the weekend as a backdoor cold front
from the Great Lakes moves into the area from the northeast, and
ridging aloft increases in strength. Saturday and Sunday should
feature mostly sunny skies and slightly less humidity with dewpoints
only 50s to low 60s, and afternoon highs in the low to mid 80s.

Heat and humidity with increasing chances for showers and storms
will return to the area by Monday as the shortwave train moves back
into the area along with a surface cold front. High pressure looks
to follow the front, but the heat and humidity look to persist into
mid-week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
ISSUED AT 635 PM CDT Tue Jul 5 2022

VFR conditions and density altitudes above 3kft will be seen
through 02z/06 ahead of the storm complex over central Iowa.
After 02z/06 IFR conditions and very strong winds will accompany
the storm complex through eastern Iowa and northern Illinois.
After 07z/06 a mix of VFR/MVFR conditions are expected with
scattered SHRA/TSRA. After 13z/06 conditions should slowly improve
to VFR with new SHRA/TSRA developing after 19z/06.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Excessive Heat Warning until 8 PM CDT this evening for Benton-
     Buchanan-Cedar-Clinton-Delaware-Des Moines-Dubuque-Henry IA-
     Iowa-Jackson-Jefferson-Johnson-Jones-Keokuk-Lee-Linn-Louisa-
     Muscatine-Scott-Van Buren-Washington.

IL...Excessive Heat Warning until 8 PM CDT this evening for Bureau-
     Carroll-Hancock-Henderson-Henry IL-Jo Daviess-McDonough-
     Mercer-Putnam-Rock Island-Stephenson-Warren-Whiteside.

MO...Excessive Heat Warning until 8 PM CDT this evening for Clark-
     Scotland.

&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...Speck
AVIATION...08
Hazardous weather outlook, Jul 5, 4:14 AM CDT, 16 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
414 AM CDT Tue Jul 5 2022

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-060915-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
414 AM CDT Tue Jul 5 2022

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Dangerous heat is expected today with heat index values peaking
at around 105 this afternoon into early evening. A Heat Advisory
has been issued for the entire Outlook area.

Thunderstorms are likely over portions of the Outlook area later
this afternoon and tonight. These storms will be capable of
producing damaging winds, isolated large hail, and heavy rain
that may result in localized flooding. The Storm Prediction
Center has much of the area in a Slight or level 2 Risk for severe
storms.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

There will be chances of thunderstorms Wednesday through Friday.
Storms on Wednesday and Thursday may become severe and the Storm
Prediction Center has the entire area in a marginal or level 1
risk for severe storms on both days. In addition to severe storms,
torrential rainfall will be possible each day which may lead to
increasing flash flood potential especially for areas that see
repeated rounds of heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for portions of the Outlook area
later this afternoon and tonight.

In the hours before

Special weather statement, Jul 5, 7:17 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
717 PM CDT Tue Jul 5 2022

ILZ002-060115-
Stephenson IL-
717 PM CDT Tue Jul 5 2022

...Strong thunderstorms will impact portions of northeastern Jo
Daviess and Stephenson Counties through 815 PM CDT...

At 716 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Nora to near Cedarville to near Durand.
Movement was southeast at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Freeport, Lena, Cedarville, Davis, Dakota, Winslow, Rock City,
Ridott, Buena Vista, Rock Grove, Oneco, Orangeville, Waddams Grove,
Eleroy, Red Oak, Damascus, Lake Le-Aqua-
na State Park, Mc Connell, Afolkey and Scioto Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern Illinois.

&&

LAT...LON 4250 8940 4222 8940 4227 8964 4236 8988
      4251 8993
TIME...MOT...LOC 0016Z 311DEG 28KT 4251 8990 4245 8965 4244 8928

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Gibbs
Special weather statement, Jul 5, 8:27 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
827 PM CDT Tue Jul 5 2022

ILZ001-060200-
Jo Daviess IL-
827 PM CDT Tue Jul 5 2022

...A strong thunderstorm will impact portions of northern Jo Daviess
County through 900 PM CDT...

At 827 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hazel Green, or near Galena, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Galena, Stockton, East Dubuque, Warren, Woodbine, Scales Mound, Apple
River, Menominee, Council Hill, Schapville, Guilford, Canyon Camp,
Apple River Canyon State Park, Galena Territory, Apple Canyon Lake
and Jo Daviess County Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern Illinois.

&&

LAT...LON 4230 9003 4248 9065 4251 9061 4251 8996
TIME...MOT...LOC 0127Z 283DEG 26KT 4251 9040

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Ervin

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:11 PM CDTSevere Thunderstorm WarningDVNBuchanan64 min
Jul 5, 9:00 PM CDTSevere Thunderstorm WarningDVNBenton, Delaware, Jones, Linn60 min
Jul 5, 9:02 PM CDTSpecial Weather StatementDVNIowa, Jefferson, Johnson, Keokuk, Washington58 min
Jul 5, 9:24 PM CDTSevere Thunderstorm WarningDVNCedar, Johnson, Jones51 min
Jul 5, 9:53 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Keokuk, Lee, Louisa, Van Buren and 1 more52 min
Jul 5, 10:07 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson, Jones, Muscatine, Scott53 min
Jul 5, 10:11 PM CDTSevere Thunderstorm WarningDVNDubuque, Jackson64 min
Jul 5, 10:31 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Lee59 min
Jul 5, 10:49 PM CDTSevere Thunderstorm WarningDVNLee26 min
Jul 5, 10:51 PM CDTSevere Thunderstorm WarningDVNJackson28 min
Jul 5, 10:54 PM CDTSevere Thunderstorm WarningDVNClinton, Scott44 min

Nearby

Tornado Warnings in Iowa, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.